Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Middle ear fungus, tiredness, headache, stiff neck, white spots on skin. Treatment for symptoms?

Hi for around 5 month ive been sick I had middle ear fungus and now im constantly tired,moody,major temple headache ,headache, stiff neck ,shoulders ,sensitive to sounds,light and very tired also short temper, fotrgetfull,and nodrs r willing to help they think im crazy but my hair and weird objects in ears and white rice like spots are on skin plz help im weak and right side mainly thx
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear weluvrs
I didnt really understand with middle ear fungus. Please check your blood sugars. Other symptoms like headache, light sensitivity, tiredness may be due to migraine. White spots may be either fungal infection or some kind of allergy. You have to see a dermatologist and a physician.
Please take care , there is nothing wrong with you! Do some relaxation breathing exercises that would calm you.

Warm regards
Dr Bharath Rao
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor